# SDR GTIA96NK079

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Base
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, E/E COMPARTMENT ANTENNA MOUNTING BASE WITH CORROSION AT STATION Y218 BETWEEN LONGERON 30 AND 29L.  REMOVED CORROSION AND TREATED METAL IAW SRM 53-01 FIG 1.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
